Stability of the essential type of strongly continuous semigroups
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 469-477
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a36,
author = {J. Voigt},
title = {Stability of the essential type of strongly continuous semigroups},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {469--477},
year = {1994},
volume = {203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a36/}
}
J. Voigt. Stability of the essential type of strongly continuous semigroups. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 469-477. http://geodesic.mathdoc.fr/item/TM_1994_203_a36/